# SDR BUEA20180102002

- Difficulty date: December 31, 2017
- Submitted: January 31, 2018
- Operation: Air carrier
- Aircraft: N286SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145443
- Aircraft time: 33,554 hours, 28,177 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Contactor
- Part number: 464CC01Y1
- Part serial: 6278
- Condition: Burned
- Location: Electrical
- Stage of operation: CL
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE AND PRIOR TO ACTIVATING THE LANDING GEAR HANDLE, THE EMERGENCY LIGHTS CAME ON AND ON ACTIVATION OF THE LANDING GEAR HANDLE FOR GEAR RETRACTION, THE CREW RECEIVED AN EICAS MESSAGES FOR THE EMERGENCY LIGHT NOT ARMED & ELEC EMERGENCY ABNORMAL.  EICAS MESSAGES WENT AWAY AND RETURNED WITH NO SWITCH ACTIVATION. THE CREW HEARD RELAYS FIRING BEHIND THE CO PILOT`S SEAT AND ALSO NOTICED AMPERAGE SPIKES ON THE NR 2 GENERATOR FROM 50-120 AMPS. EICAS MESSAGES CEASED AT APPROXIMATELY 50 - 100 AGL ON SHORT FINAL.  LANDING WAS UNEVENTFUL. THE ONLY CMC MESSAGE DURING THE TIME FRAME WAS A NR 2 ENGINE THRUST REVERSER UP TRANS SWITCH FAIL.   FOUND CONTACTOR BURNED AND A BROKEN WIRE.
